# SDR ASAA2018022723710

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 8,004 hours, 2,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR PACK 2 REGUL FAULT GROUNDED - YES. RESET PACK 2 AND PERFORMED OPS TEST PER AMM 21-61-00. TEST OK.
